RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Poonen B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:50
Full texts:15
References:12
E-mail:

http://www.mathnet.ru/eng/person59303
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. B. Poonen, “Curves over every global field violating the local-global principle”, Zap. Nauchn. Sem. POMI, 377 (2010),  141–147  mathnet; J. Math. Sci. (N. Y.), 171:6 (2010), 782–785  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019